# SDR AWXA200200681

- Difficulty date: July 8, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 39,720 hours, 27,792 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988630
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK HFEC CONFIRMED 1/2" CRACK FROM THE FORWARD EDGE OF STRINGER 16 R/H TO AN UNDETERMINED POINT BENEATH A FASTENER AND WASHER, BS 500C+14. MAINTENANCE CUTOUT CRACKED AREA OF STRINGER 16 R/H, BS 500C+14, FABRICATED A SPLICE REPAIR, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5312-01094-DD1.
